# SDR SWAA2025101423852

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 14,397 hours, 7,931 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT ON AT ENG SHUT DOWN & APU SHUT DOWN W/ NO AUDIO.  PERFORMED FIRE AND OVERHEAT DETECTION SYSTEM TEST IAW AMM 26-10-00. CHECKED FOR FAULTS IN ONBD MAINT. NO ACTIVE OR HISTORICAL FAULTS FOUND. SYSTEM OPS CK GOOD.
